Open Access
Translator Disclaimer
September, 1986 Very Weak Expansions for Sequential Confidence Levels
Michael Woodroofe
Ann. Statist. 14(3): 1049-1067 (September, 1986). DOI: 10.1214/aos/1176350049

Abstract

Asymptotic expansions are derived for a class of averages of the coverage probabilities for some sequential confidence bounds, when the data consist of i.i.d. observations from a one-parameter exponential family. These expansions show the effect of the optional stopping on the coverage probabilities quite clearly and provide a method for changing the confidence limits to reduce this effect.

Citation

Download Citation

Michael Woodroofe. "Very Weak Expansions for Sequential Confidence Levels." Ann. Statist. 14 (3) 1049 - 1067, September, 1986. https://doi.org/10.1214/aos/1176350049

Information

Published: September, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0603.62089
MathSciNet: MR856805
Digital Object Identifier: 10.1214/aos/1176350049

Subjects:
Primary: 62L12

Keywords: asymptotic expansions , average coverage probabilities , estimation following sequential testing , posterior distributions , Sequential confidence bounds

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.14 • No. 3 • September, 1986
Back to Top